# SDR AALA200802578A

- Difficulty date: November 24, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 51,546 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT HAND SEAT MOUNTED EMERGENCY LIGHTS AT FORWARD HALF OF CABIN INOPERATIVE. REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS AT FORWARD HALF OF CABIN. S YSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
